Skip to Main content Skip to Navigation
New interface
Journal articles

A method for optimal control problems

Abstract : We deal with a numerical method for HJB equations coming from optimal control problems with state constraints. More precisely, we present here an antidissipative scheme applied on an adaptative grid. The adaptative grid is generated using linear quadtree structure. This technique of adaptation facilitates stocking data and dealing with large numerical systems.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Wednesday, January 27, 2016 - 5:14:03 PM
Last modification on : Wednesday, August 31, 2022 - 12:14:23 PM
Long-term archiving on: : Thursday, April 28, 2016 - 11:24:24 AM


Publisher files allowed on an open archive



Olivier Bokanowski, Nadia Megdich, Hasnaa Zidani. A method for optimal control problems. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.256-271. ⟨10.46298/arima.1867⟩. ⟨hal-01263431⟩



Record views


Files downloads